# SDR DALA2022031401644

- Difficulty date: March 10, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 57,886 hours, 40,566 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE DOUBLER OF AFT DOOR JAMB AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00026: CORROSION LEVEL 2, SPLICE DOUBLER OF AFT DOOR JAMB AT FWD CARGO COMPARTMENT WAS REPLACED PER B717 SRM 53- 20-15-2R-6. (LP #2151681)
